Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Kansas City, MO

April 27, 2014Howard County, Macon County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2014, 2:42 PM CDT for Howard County, Macon County, Randolph County, Missouri. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 2:42 PM CDT (19:42 UTC)
Expired
Apr 27, 2014, 3:15 PM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Howard County, MO, Macon County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 168 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 2:45 PM CDTHAIL 0.75Moberly, MO
Apr 27, 2:57 PM CDTTSTM WND GST 603 Ese Anabel, MODELAYED REPORT... MARBLE SIZED HAIL ALSO REPORTED. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:23 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 7.7 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WUUS53 KEAX 271942
SVREAX
MOC089-121-175-272015-
/O.NEW.KEAX.SV.W.0080.140427T1942Z-140427T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN CENTRAL MISSOURI...
  MACON COUNTY IN NORTH CENTRAL MISSOURI...
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 315 PM CDT

* AT 238 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES WEST OF ATLANTA TO CAIRO TO 6 MILES NORTH OF
  ROCHEPORT...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ATLANTA...CLARK AND RENICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 9231 3924 9243 3897 9256 3897 9280
      3932 9272 3932 9271 3970 9269 3970 9272
      3993 9284 4004 9234 3996 9234 3995 9228
TIME...MOT...LOC 1942Z 240DEG 35KT 3996 9259 3959 9239
          3909 9251

HAIL...1.00IN
WIND...70MPH

$$

LEIGHTON
2 follow-up statements
645 
WWUS53 KEAX 272003
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 PM CDT SUN APR 27 2014

MOC089-121-175-272015-
/O.CON.KEAX.SV.W.0080.000000T0000Z-140427T2015Z/
HOWARD MO-MACON MO-RANDOLPH MO-
303 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RANDOLPH...EASTERN MACON AND EAST CENTRAL HOWARD COUNTIES UNTIL 315
PM CDT...

AT 245 PM...AMATEUR RADIO OPERATORS REPORTED PENNY SIZE HAIL IN
MOBERLY.


AT 259 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF LA PLATA TO MAUD TO HALLSVILLE...AND
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 9231 3924 9243 3908 9252 3910 9263
      3933 9254 3968 9244 3999 9255 4004 9235
      3996 9234 3995 9228
TIME...MOT...LOC 2003Z 220DEG 42KT 4003 9233 3966 9214
          3916 9226

HAIL...1.00IN
WIND...60MPH

$$

LEIGHTON
917 
WWUS53 KEAX 272014
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 PM CDT SUN APR 27 2014

MOC089-121-175-272024-
/O.EXP.KEAX.SV.W.0080.000000T0000Z-140427T2015Z/
HOWARD MO-MACON MO-RANDOLPH MO-
314 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANDOLPH...EASTERN
MACON AND EAST CENTRAL HOWARD COUNTIES WILL EXPIRE AT 315 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 7 PM.

LAT...LON 3925 9231 3924 9243 3908 9252 3910 9263
      3933 9254 3968 9244 3999 9255 4004 9235
      3996 9234 3995 9228
TIME...MOT...LOC 2014Z 220DEG 42KT 4010 9216 3972 9198
          3923 9211

$$

LEIGHTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:29 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 27, 12:29 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1229 PM CDT Sun Apr 27 2014

.UPDATE...
Issued at 1141 AM CDT SUN APR 27 2014

Adjusted forecast based on current extrapolation of activity and new
model data. Early morning model runs, particularly the hi-res
version, had a hard time with the initial storms in central Kansas;
but the 12Z runs are starting to more accurately reflect the
current, and therefore expected, activity. Started by pulling POPs
from central to north central Missouri for the rest of the morning
hours based on current radar trends.

Strong moisture advection started across the Plains States overnight
in response to large trough shifting from the Desert Southwest into
the Central Plains. The system was forecast to, and has, slowed
significantly and tilled negatively as it moved into the Plains as a
strong jet streak (> 120kts) dived in under the trough. This has
resulted in a highly meridional flow across the Southern and Central
Plains over night and into this morning; keeping the focus for
instability and resulting thunderstorm activity pinned out in Kansas
for much of this morning. However, the upper level system is
pressing a little farther east post sunrise, with weak insolation
--due to thinning cloud cover-- across far eastern Kansas and northern
Missouri still sufficient to help bring some boundary
destabilization to areas along the Kansas-Missouri-Nebraska-Iowa
border. Complicating matters for later today is a potent dry slot
noted moving into western Kansas and Oklahoma this morning which
will overspread the dryline later today.

Activity to our west will continue to produce cloud cover across
eastern Kansas and western Missouri this morning, which will slow
destabilization through the early afternoon, but the few
breaks in the clouds out there, cold pool generation from existing
storms and the general synoptic shift have pushed the instability,
and storms, east into far western Missouri late this morning. Shear
values are more than sufficient to result in strong to severe storms
this morning, but current wind profiles and radar signatures speak to
these storms being elevated with large hail the major threat for the
rest of the morning and early afternoon activity. Wind threat will
likely have to wait for the storms to become more rooted in the
surface layer early this afternoon. Threat for tornadoes still
exists, and is focused in the early to late afternoon hours in areas
along the north half of the Kansas-Missouri and into Nebraska borders
where helicity values maximize with slightly backed winds ahead of
the dryline, which will be pushing into eastern Kansas early this
afternoon. This dryline will be the potential focus for supercell
development later today if any activity can start before the dry slot
moves in aloft, or can overcome it. Though the cold pool this morning
will push the focus slightly farther east than originally thought.

Current forecast trends indicate that the line of storms in eastern
Kansas will slowly spread east into far western Missouri through the
rest of the morning and early afternoon hours. Farther east more
scattered storms, but potentially severe hailers, could develop
--conditional on cloud cover--. Resulting adjustment to the forecast
has moved from potentially three rounds (one early morning; one early
afternoon; one late afternoon) to more likely one round this
afternoon with the focus a little farther east. Late morning
convection will limit instability and organized shear in far western
Missouri, but as the dry punch aloft arrives this afternoon it will
likely reinvigorate activity in areas east of the Missouri-Kansas
state line --perhaps just east of Kansas City--. Otherwise, the flow
will likely carry storms north northeast, which might lead to
training activity, which given the torrential rain they will likely
result in localized flash flooding issues in areas along the Kansas-
Missouri state line.

&&

.DISCUSSION...
Issued at 341 AM CDT SUN APR 27 2014

If there was any day to be weather aware, today should be that day.
The latest model guidance continues to suggest the potential for
multiple rounds of strong to severe storms beginning by mid-day and
continuing through this evening across the region...with all modes
of severe weather possible.

Round 1:  High-res and short term models have struggled to get a
handle on elevated convection streaming northward across south
central Kansas and northern Oklahoma. Strong 850:700mb theta-e
advection continues to move northeast, with the 06Z NAM finally
capturing a weak 700mb shortwave that will move through the western
third of the CWA through 15Z. Modest MUCAPE values upwards of 1500
J/KG will move across the area, and this may prompt a few stronger
hail producing storms near and shortly after daybreak.

Round 2: Meanwhile, the retreating dryline across west central Kansas
will begin to push eastward after daybreak with moderate to high
instability upwards of 2000 J/KG developing by 15Z. The atmosphere
is expected to become quickly uncapped east of this boundary and as
leading edge of an intense PV anomaly along with 500 mb jet streak
move into central Kansas, convective initiation should begin AOA 15Z.
A corridor of initially discrete supercells may develop and rotate
northeast rapidly before merging into several line segments. While
timing can change, short term models move the leading edge of this
activity into the far western CWA in the 12-1pm time frame. All modes
of severe weather will be possible. While MLCAPE values approach 2000
J/KG, a significant portion of this CAPE will fall within the -10 to
-30C range, with freezing levels AOA 10,500 FT AGL hail up to
baseball size may be possible. Of higher concern will be the tornadic
potential across the CWA. 0-3KM CAPE remains between 150-200 J/KG
with 0-1KM helicity upwards of 150 m2/s2. With the dryline bulging
into NE KS, an even higher tornadic threat could present itself
across SE Nebraska, NE Kansas, NW Missouri, and SW Iowa early Sunday
afternoon where LCLs fall near 1000 ft AGL.

Round 3:  The biggest question of the day, given a slightly faster
progression of severe convection NE through the region this
afternoon, will be if the dryline can reignite a third time late
this afternoon and this evening.  Short term model guidance remains
split on this possibility with the best surface convergence focused
on the southern tail of the dryline over AR/OK/TX and more limited
convergence further north.  The atmosphere ahead of the dryline
over eastern KS and western MO would be highly favorable for
supercell development, again with all modes of SVR possible. High
res models paint the picture of isolated to scattered supercells
along the boundary moving through portions of the CWA into the early
evening.  Obviously, given the significant weather that will move
through the area prior to this evening, this third round of
convection will be highly based on the mesoscale forecast this
afternoon.

If there is good news, it is that convection should quickly move
eastward later this evening, with dry air advecting into the eastern
portions of MO by Monday morning. This should keep any severe threat
NE and E of the CWA Monday afternoon, with windy but dry conditions
locally.

Tuesday-Friday: The vertically stacked upper low will wobble across
the Central Plains through the middle of the week.  Tuesday will be
a chilly and brisk day across the area with convective showers
quickly popping up Tuesday afternoon.  Given placement of the upper
low and surface low, will need to watch for the potential of "cold
air funnels" Tuesday afternoon.

The theme heading into next weekend will be below normal
temperatures and scattered showers each day through Friday. At this
point next weekend looks dry, with temperatures climbing back
towards seasonal normals.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1228 PM CDT SUN APR 27 2014

Current thunderstorm activity along the Kansas-Missouri border will
persist into the early afternoon hours before shifting farther east.
Conditions with the storms in the area will range from MVFR rain to
LIFR thunderstorms. Redevelopment of storms looks possible to the
west through the mid afternoon hours, so have kept VCTS through 00Z, but
after that it look like the threat for thunderstorms will move east.
Otherwise, breezy winds will persist into the evening hours before
decoupling late tonight.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...Cutter
DISCUSSION...Dux
AVIATION...Cutter
Hazardous weather outlook, Apr 27, 2:39 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
239 PM CDT SUN APR 27 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281945-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
239 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 SIGNIFICANT SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH 7 PM.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 27, 2:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
210 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     HAIL             MILAN                   40.20N 93.12W
04/27/2014  E0.75 INCH       SULLIVAN           MO   TRAINED SPOTTER

&&

PMURRAY
Local storm report, Apr 27, 2:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND DMG     MEADVILLE               39.79N 93.30W
04/27/2014                   LINN               MO   AMATEUR RADIO

            ROAD SIGNS BLOWN DOWN AND A TIN ROOF BLOWN FROM SHED

&&

ABAILEY
Local storm report, Apr 27, 2:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
222 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     BUCKLIN                 39.78N 92.89W
04/27/2014                   LINN               MO   AMATEUR RADIO

            POWERLINES DOWN

&&

ABAILEY
Local storm report, Apr 27, 2:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
223 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND DMG     LAREDO                  40.03N 93.45W
04/27/2014                   GRUNDY             MO   EMERGENCY MNGR

            10 INCH DIAMETER LIMBS DOWN

&&

ABAILEY
Local storm report, Apr 27, 2:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             7 W POLLOCK             40.36N 93.22W
04/27/2014  E0.75 INCH       SULLIVAN           MO   TRAINED SPOTTER

            BRIEF HEAVY RAIN WITH HAIL.

&&

PMURRAY
Local storm report, Apr 27, 2:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
234 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             NEW FRANKLIN            39.02N 92.74W
04/27/2014  E0.75 INCH       HOWARD             MO   LAW ENFORCEMENT

            STRONG WINDS ALSO REPORTED.

&&

PMURRAY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 11:00 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway45 min
Apr 27, 11:28 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte32 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway52 min
Apr 27, 11:51 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Apr 27, 11:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte50 min
Apr 27, 12:15 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Daviess, DeKalb30 min
Apr 27, 12:27 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson, Lafayette48 min
Apr 27, 12:39 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison51 min
Apr 27, 12:51 PM CDTTornado WarningEAXCarroll, Lafayette, Ray24 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Jackson, Johnson, Lafayette, Pettis and 2 more50 min
Apr 27, 1:04 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis, Saline41 min
Apr 27, 1:27 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Linn, Livingston and 1 more48 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline66 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more42 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Linn, Livingston, Macon, Randolph49 min
Apr 27, 2:13 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan62 min
Apr 27, 2:37 PM CDTSevere Thunderstorm WarningEAXBates23 min
Apr 27, 2:46 PM CDTSevere Thunderstorm WarningEAXHenry29 min
Apr 27, 2:54 PM CDTSevere Thunderstorm WarningEAXBates, Henry21 min
Apr 27, 4:16 PM CDTAreal Flood AdvisoryEAXHenry3 hr
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningEAXBates31 min
Apr 27, 5:38 PM CDTTornado WarningEAXBates37 min
Apr 27, 6:07 PM CDTTornado Warning Tornado observedEAXBates23 min
Apr 27, 6:26 PM CDTSevere Thunderstorm WarningEAXJackson, Platte34 min
Apr 27, 6:38 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte3 hr
Apr 27, 6:50 PM CDTSpecial Weather StatementEAXPlatte25 min
Apr 27, 6:55 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.